| Model Number |
SUPER |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.
Event or Problem Description
Consumer reported she wore a tampon for approximately three hours and upon removal the string pulled out leaving the pledget inside her vaginal cavity.She manually removed the tampon pledget in pieces.She did not seek medical attention and did not experience any adverse health effects.